RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 3, Pages 287–293 (Mi mz9881)  

An example of a finitely defined solvable group without the maximality condition for normal subgroups

V. N. Remeslennikov

Institute of Mathematics, Siberian Division, Academy of Sciences of the USSR

Abstract: There is a finitely defined solvable group which does not satisfy the maximality condition for normal subgroups. This theorem gives a negative answer to one of the questions raised by P. Hall.

Full text: PDF file (758 kB)

English version:
Mathematical Notes, 1972, 12:3, 606–609

Bibliographic databases:

UDC: 519.4
Received: 25.10.1971

Citation: V. N. Remeslennikov, “An example of a finitely defined solvable group without the maximality condition for normal subgroups”, Mat. Zametki, 12:3 (1972), 287–293; Math. Notes, 12:3 (1972), 606–609

Citation in format AMSBIB
\Bibitem{Rem72}
\by V.~N.~Remeslennikov
\paper An example of a finitely defined solvable group without the maximality condition for normal subgroups
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 3
\pages 287--293
\mathnet{http://mi.mathnet.ru/mz9881}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=320154}
\zmath{https://zbmath.org/?q=an:0247.20040}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 3
\pages 606--609
\crossref{https://doi.org/10.1007/BF01093995}


Linking options:
  • http://mi.mathnet.ru/eng/mz9881
  • http://mi.mathnet.ru/eng/mz/v12/i3/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:84
    Full text:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020